• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse

Vote on the New WH Logo! We need YOUR help!

Everyone, we need YOUR help! Take a moment to cast your vote on the new WH logo! Vote Here!
See more
See less

Birth control pill and anxiety

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Birth control pill and anxiety

    Long post sorry

    I started birth control about June 2017, around July I started feeling, I wouldn’t say depressed but I felt really down. at the time though work was not good at all I was hating it, I was in a fresh relationship but he worked away a lot so I’d only see him every second weekend most times. I started to get sad all the time I’d cry over little things, I didn’t wanna get outta bed, and I just started to lose motivation for things I loved. August I decided to move, closer to my boyfriend and back home to my mum 2 hours away. During those couple months I’d missed a couple pills, I wasn’t too worried given that fact that I rarely seen my boyfriend anyway, and my period was all kinds of over the place. I got gastro not long before I moved and then when I got over that I had a chest infection, which I was treating with antibiotics and ventolin. I went away on a family trip to the snow with my boyfriend as well, I was feeling off due to the chest infection, and I’d had my period for the 3rd time that month. On our second and last night at the motel we went to the pub for tea and a couple drinks, it was happy hour and me and mum decided to have a few cocktails. (I’m one who can handle alcohol and I was 20 and living with friends so I drank nearly every weekend) This night tho I had about 5 cocktails and I was sick as, I didn’t throw up but all night I had that feeling you get right before you do throw up. Since that night I haven’t been able to enjoy drinking or going out, I’ve lost a lot of confidence, I couldnt go out for dinner with out being on the verge of a panic attack, or fear that I might throw up , in September I went away with my boyfriend, I couldn’t even go out for dinner while we were away, we had to get take away at our motel room, I couldn’t enjoy a drink, we went to the club for an hour so he could have a beer and so we could have a go on the pokies, but it was a struggle trying to sit there calm. He didn’t really understand what was going on and neither did I so I didn’t know what to tell him. In October he asked me if I wanted to come camping with him and his mates, something I would have loved to do a couple months earlier and something I did do often before I started the pill, but when he asked me I just got so anxious thinking like what if we’re kut there and I feel sick, I won’t be able to drink, everyone else will be drinking, what if I get sick or have a panic attack how am I going to get home and I just burst into tears and said sorry I can’t go, and I explained it all to him what was going on and how I was feeling in great detail, and he was the one who said is it the pill making you like this because you changed when you started it? And that got me thinking maybe it was so not long after that I stopped the pill, I felt okay the first week or so but I just went down hill again. It got so bad that I had a panic attack at my boyfriends house one night after dinner and I had to go home, I’d been struggling to hold myself together and have a meal with his family for a little while. after that I’ve only stayed for one meal there and that was Christmas lunch and I was there for maybe 2 hours. I’ve slowly got myself well enough to stay the night, but that means getting there after dinner, and I’ve stayed maybe 5 times in the last couple months and that’s not much considering it use to be 2-3 times a week. But now we’re here in February and the other night I actually went out for dinner with a couple friends, I did have a few moments where I felt like I just haah to get out of there and go but I didn’t.
    I did see a doctor about it and was subscribed anti depressants but decided I didn’t want to take them, I want to conquer this naturally as best I can.
    so any else had this happen because of the pill, and maybe someone can tell me if it’s because I missed a couple pills and it maybe threw my body out of whack, just want to hear anyone else’s experiences, and definitely want to hear if anyone has experienced similar and been able to get through it. Thanks anyone who took the time to read, and thanks any one who responds

    #2
    First things first, if you're going to be on hormonal birth control you cannot mess around with your pills. You've got to take them as they are prescribed, every day, as near to the same time as possible. No skipping. These are hormones you're putting into your body. When you first start BC, it's normal for your hormones to feel out of whack because it can take up to three months for things to regulate even when you're taking them like you're supposed to. If you skip a pill now and then, you're making it even harder on your body to adjust. Your body simply doesn't know what to do.

    Second, alcohol consumption or lack thereof should not possess that much control over your life. If you find yourself not wanting to go to social events if you can't drink, then you were going to them for the wrong reasons in the first place. If getting drunk or buzzed was how you felt your confidence, that is a problem! Stop letting booze have that much control over you. It sounds to me like even if you weren't on the pill, drinking is a bad thing for you.

    Last, I don't blame you for not wanting the antidepressants. I believe doctors are too quick to throw them at us any time we aren't feeling right. I was on BC for nearly 10 years and struggled with it almost the entire time. I lost my sex drive and felt like an emotional rollercoaster all the time. Hormonal bc just isn't for everyone. However, like I said, it's hard to know that for sure until you've been on it a few months. If you find that hormonal bc isn't for you, go off of it. Use condoms and abstain from sex during ovulation time. There are other ways.
    "Be what you're looking for."

    Comment

    Working...
    X